... having my periods back I had the mirena removed april third I had some very light bleeding after for about a week ... now I am experiencing pregnancy symptoms... I'm a little worried... I am now 13 days late ... I have taken some test one faint positive and the rest negative... I mean all tender lower abdomen .. nausea... extreme fatigue and swelling in my feet ... what do you think is this normal .. I dont real feel pg except all those
I had my mirena in for the whole five years no problems it was great ... towards the end I started?
Added 3 May 2013:
three months before removal I was having my periods
Added 3 May 2013:
I didn't have a new one put in I took some bc for two weeks (not really long enough) but stop thought that it could have been the problem but that didnt help
Call your gynecologist. Ectopic (or pregnancies within the fallopian tube) can happen with IUDs. It would be best to see your Dr to rule out any problems. It could just be your body adjusting to the change in hormones since Mirena weakens a bit the longer it has been in, then you had a new one placed with fresh higher hormone release but you should see your Dr to be sure. Anytime you have abdominal pain and symptoms of pregnancy you should be checked to rule out ectopic pregnancy.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Dec 2014 • 4 answers
Updated 4 Jul 2014 • 1 answer
I've had my mirena for almost 3 years and now for the past 2 months I've been getting light periods?
Updated 20 Jan 2015 • 1 answer
Updated 9 Feb 2015 • 1 answer
I have had mirena for almost three years now. All my periods stopped. almost 6 months ago. But now I
Updated 8 Apr 2015 • 1 answer